# SDR USAA2012062700016

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE SKIN BETWEEN FR63 TO FR64 & BETWEEN S41L & S42L.  REPAIRED FUSELAGE SKIN BETWEEN FR63 TO FR64 & BETWEEN S41L & S42L IAW EA 134669.
